# SDR SWIA20251110806

- Difficulty date: August 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FS1015.00 STGR 27-24L  (C-CHECK RO 11/07/2025)PERFORMED REPAIR AT FS 1015.00 STR 27-23L IAW CRJ900 SRM 51-42-06, SRM 53-61-06 AND REO 690-53-61-1664 REV --(P1) DATED 2025-08-27, REO 690-53-61-1664 REV --, 2025-09-10, NDT PERFORMED
